# SDR SWIA200922770

- Difficulty date: October 5, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 22,049 hours, 18,576 cycles
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

FLT 6175,  RIGHT ENGINE OVERTEMPED AND LOST OIL PRESSURE IN CRUISE.  FUEL CONTROL REPLACED, ALL INSPECTIONS AND BOROSCOPE FOUND NORMAL CONDITIONS, ENGINE RETURNED TO SERVICE.
